MathSciNet Relay Station
MathSciNet bibliographic data
MR2811179 46L54 (44A60 60C05)
Hinz, Melanie; Młotkowski, Wojciech Free powers of the free Poisson measure. Colloq. Math. 123 (2011), no. 2, 285–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement